Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Fever, high tlc dlc, increasing body temperature even after medication. Removed ovarian cyst by laproscopy. Suggestions?

I had ovarian cyste in my right ovary.I removed the cyste by laparoscopy last 2 week ago..after that my body temperature is normal ..but from last 1 week I m suffering from fever...although I have taken proper medicin but body temperature increases TLC dlc also high ..and I also have some stiches because they are not fine ...I want to know why fever comes there any problem related to operation
Asked On : Wed, 1 May 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

The possibility of post-operative infection is somewhat rare as usually the surgery will be performed in strict aseptic conditions.
But as you are having some problem with the sutures, once consult gynecologist and get examined if there is any post-operative wound infection.
If needed go for one ultrasound.
After ruling out these possibilities once go consult general physician and get examined to find out the cause for fever and take treatment accordingly.
For more details you can ask me through:
Take care.

Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor